RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2017, Volume 20, Number 2, Pages 193–205 (Mi mt328)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solvability of one class of two-dimensional Urysohn integral equations

Kh. A. Khachatryan

Institute of Mathematics of the National Academy of Sciences of Armenia, Yerevan, Armenia

Abstract: We study one class of nonlinear Urysohn integral equations in a quadrant of the plane. It is assumed that, for the corresponding two-dimensional Urysohn operator, some Hammerstein operator with power nonlinearity serves as a minorant in the sense of M. A. Krasnosel'ski­ĭ. We prove the existence of a nonnegative (nontrivial) and bounded solution for such equations.

Key words: Urysohn equation, iteration, monotonicity, power nonlinearity, Carathéodory condition.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002


DOI: https://doi.org/10.17377/mattrudy.2017.20.208

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2018, 28:3, 166–174

UDC: 517.968.4
Received: 16.01.2017

Citation: Kh. A. Khachatryan, “On the solvability of one class of two-dimensional Urysohn integral equations”, Mat. Tr., 20:2 (2017), 193–205; Siberian Adv. Math., 28:3 (2018), 166–174

Citation in format AMSBIB
\Bibitem{Kha17}
\by Kh.~A.~Khachatryan
\paper On the solvability of one class of two-dimensional Urysohn integral equations
\jour Mat. Tr.
\yr 2017
\vol 20
\issue 2
\pages 193--205
\mathnet{http://mi.mathnet.ru/mt328}
\crossref{https://doi.org/10.17377/mattrudy.2017.20.208}
\elib{http://elibrary.ru/item.asp?id=30558049}
\transl
\jour Siberian Adv. Math.
\yr 2018
\vol 28
\issue 3
\pages 166--174
\crossref{https://doi.org/10.3103/S1055134418030021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052498069}


Linking options:
  • http://mi.mathnet.ru/eng/mt328
  • http://mi.mathnet.ru/eng/mt/v20/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Andriyan, A. K. Kroyan, Kh. A. Khachatryan, “On solvability of class of nonlinear integral equations in $p$-adic string theory”, Ufa Math. J., 10:4 (2018), 12–23  mathnet  crossref  isi
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:303
    Full text:34
    References:33
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020